Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1715
Title: Korovkin theorems on weighted spaces: revisited
Authors: Atlıhan, Özlem Girgin
Ünver, Mehmet
Duman, Oktay
Keywords: Weighted approximation
Korovkin theorem
Statistical convergence
Summation process
Abel summability
Issue Date: Dec-2017
Publisher: Springer
Source: Atlihan, Ö. G., Ünver, M., & Duman, O. (2017). Korovkin theorems on weighted spaces: revisited. Periodica Mathematica Hungarica, 75(2), 201-209.
Abstract: In this note, using the idea of the late Professor Gadjiev (Mat Zametki 20(5):781-786, 1976), we give new, direct and easy proofs of the Korovkin theorems for positive linear operators acting on weighted spaces. Recent improvements and new applications are also presented.
URI: https://doi.org/10.1007/s10998-017-0187-y
https://hdl.handle.net/20.500.11851/1715
ISSN: 0031-5303
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

13
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

20
checked on Feb 4, 2023

Page view(s)

24
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.